# SDR CALA2009050500240

- Difficulty date: May 1, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 37,822 hours, 5,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-4 DOOR SLIDE LIGHT DID NOT COME ON WHEN TESTED.  RELAMPED L-4 SIDE LIGHT, OPERATION CHECKS GOOD PER AMM 33-51-06.
